# SDR SWAA2023022294289

- Difficulty date: January 23, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT BS 695 RBL 24.5 WL 208.1 CENTER SECTION 2023-83568<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED SUPPORT ANGLE LOCATED AT BS 695 RBL 24.5 WL 208.1 CENTER SECTION IAW B737-700 SRM 51-10-02 DWG 111A6000 REV. - AND DWG 273A9110 REV. A SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
